# SDR CALA2024101100818

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 35,668 hours, 12,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN  BACK. REQ MX ASSESS. UPDATED CREW QUESTIONAIRE PERFORMED CONDITIONAL INPECTION PER AMM 05-51-26-800-801-C1 , PERFORMED ENGINE RUNS AND PACK RUN OUTS NO FINDINGS
